MathSciNet Relay Station
MathSciNet bibliographic data
MR2472174 (2010k:53050) 53C21 (35B44 35J60)
Brendle, Simon; Marques, Fernando C. Blow-up phenomena for the Yamabe equation. II. J. Differential Geom. 81 (2009), no. 2, 225–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement